# SDR ABXA080062

- Difficulty date: January 29, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 46,878 hours, 38,931 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 140T2603Y3
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR FRAME UNDER VENT DOORS CORRODED IN SEVERAL PLACES.  REMOVED AND REPLACED FORWARD LOWER CARGO DOOR FRAME IAW B767 SRM.
